# SDR N6WA2024110403

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10058
- Aircraft time: 44,266 hours, 33,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS333 TRHU 349 , STGR 26R CORRODED. REPLACED STRINGER AT FS 333 THRU 349,STGR26R IAW CRJ SRM 51-42-06
